# SDR DHL2001801001

- Difficulty date: February 22, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 177836623
- Part serial: 7080928
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O''S HSI IS FROZEN, OFF FLAG INTERMITTENT.  REPLACED AND TESTED F/O HSI PER M/M 34-21-0.  ALL TESTED GOOD.
